# SDR ASAA0580152

- Difficulty date: February 28, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053653
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CUSP WEB IS (OIL CANNING).  REMOVED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER.  (K)
